# SDR MWEA99023

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 991183492
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED ANGLE BRACKET AT BUSS OF RIGHT VERTICAL STABILIZER AFT SPAR BOX.  MTC FABRICATED AND INSTALLED NEW ANGLE CLIP.
